# SDR USAABB09024

- Difficulty date: February 2, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE EMERGENCY EXIT EXTERIOR LIGHT WAS FOUND INOPERATIVE AT THE L3 DOOR.  MAINTENANCE REPLAMPED THE EMERGENCY EXIT EXTERIOR LIGHT AT THE L3 DOOR.
